# SDR QXEA200701208

- Difficulty date: July 22, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 180 hours, 152 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0389
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Part time: 13 hours, 8 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2237: NR 2 PROP FAILED TO COME OUT OF FEATHER FOR APPROXIMATELY 5 MINUTES AFTER ENGINE START.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED AND REPLACED NR 2 PROP OVER SPEED GOVERNOR WITH SERVICEABLE UNIT IAW Q400 TASK 61-20-26-000-801 FOR REMOVAL AND TASK 61-20-26-400-801 FOR INSTALLATION.  C/W OPS CHECK OF THE OSG IAW TASK 61-20-00-710-803 OF Q400 AMM.  OPS TEST GOOD.  C/W FUNCTIONAL TEST OF THE PROP TIME TO UNFEATHER IAW Q400 MM TASK 61-20-00-720-801.  OPS CHECK GOOD. NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
